|Uniformity and the Taylor expansion of ordinary lambda-terms |
Auteur(s): Ehrhard Thomas, Regnier Laurent
(Article) Publié: -Journal Of Theoretical Computer Science (Tcs), vol. 403 p.347-372 (2008)
Ref HAL: hal-00150275_v1
Exporter : BibTex | endNote
We define the complete Taylor expansion of an ordinary lambda-term as an infinite linear combination --- with rational coefficients --- of terms of a resource calculus similar to Boudol's resource lambda-calculus. In this calculus, all applications are (multi-)linear in the algebraic sense, i.e. commute with linear combination of the function or the argument. We study the collective behaviour of the beta-reducts of the terms occurring in the Taylor expansion of any ordinary lambda-term, using a uniformity property that they enjoy.